# SDR FDEA202306231181

- Difficulty date: June 23, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300*
- Aircraft serial: 771
- Aircraft time: 36,756 hours, 20,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: A53612606200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T ACCESS DOOR SUPPORT STRUCTURE STOP OMEGA CRACK AT CENTER LINE Z-  1497 POSITION REPLACED THE NEW OMEGA. I.A.W A300-600F SRM 51-72-10-001, PAGE.2
